# SDR DALA14016850668

- Difficulty date: March 17, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 71,853 hours, 33,257 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Misinstalled
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BATTERY AT R2 DOOR SLIDE MISCONFIGURED. REMOVED & REPLACED BATTERY IAW CARD 2560-01523-01A.
